SciELO - Scientific Electronic Library Online

vol.32 número4On the generating matrices of the Ê-Fibonacci numbersExistence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.4 Antofagasta dic. 2013 


Banach's and Kannan's fixed point results in fuzzy 2-metric spaces


Binod Chandra Tripathy
Institution of Advanced Study in Sc. and Tech., India

Sudipta Paul, Nanda Ram Das
Gauhati University, India


In this paper we establish two common fixed point theorems in fuzzy 2- metric spaces. These theorems are generalizations of the Banach Contraction mapping principle and the Kannan's fixed point theorem respectively in fuzzy 2-metric spaces.

AMS Classification(2000): 47H10, 54H25

Keyword : Fuzzy 2-metric space, Hadzic type t-norm, weakly compatible mapping, -function.



1 B. S. Choudhury and K.Das, Fixed points of generalized Kannan type mapping in generalized Menger spaces, commun Korean Math, Soc. 24(4), pp. 529-537, (2009).         [ Links ]

2 B. S Choudhury K.Das and P.Das, Extensions of Banach's and Kan-nan's results in Fuzzy metric Space. Hacettepe Journal of Mathematics and Statistics, 39(1), pp. 1-9, (2009).         [ Links ]

3 B. S. Choudhury and A. Kundu, A common fixed point result in fuzzy metric spaces using altering distances, J. Fuzzy Math. 18 (2), pp. 517-52, (2010).         [ Links ]

4 L. Ciric, Some new results for Banach contradiction and Edelstein contractive mappings on fuzzy metric spaces, chaos solitons fractals 42(1), pp. 146-154, (2009).         [ Links ]

5 S. Gahler, Linear 2-normierte Raume, Math. Nachr, 28 pp. 1-43, (1964).         [ Links ]

6 S. Gahler, U ber 2-Banach Raume, Math. Nachr. 42, pp. 335-347,(1969).         [ Links ]

7 A. George and P. Veeramani, On some results in fuzzy metric spaces,Fuzzy sets and systems 64(3), pp. 395-399, (1994).         [ Links ]

8 O. Hadzic and E. Pap, Fixed Point Theory in Probabilistic Metric Space, Kluwer Academic Publishers, Dordrecht, (2001).         [ Links ]

9 S. Heipern, Fuzzy mapping and fixed point theorems, J. Maths, Anal.Appl. 83, pp. 565-569, (1981).         [ Links ]

10 O. Kramosil and J. Michalek: Fuzzy metric and statistical metric spaces, Kybernelika, 11, pp. 326-334, (1975).         [ Links ]

11 B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(4), pp. 565-574, (2010).         [ Links ]

12 B. C. Tripathy and A. Baruah, M.Et and M. Gungor, On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers, Iranian Jour. Sci. Tech., Trans. A : Sci., 36 (2), pp.         [ Links ]

13 B. C. Tripathy and S. Borgogain, Some classes of difference sequence spaces of fuzzy real numbers defined by Orlicz function; Adv. Fuzzy        [ Links ]

14 B. C. Tripathy and A. J. Dutta, Lacunary bounded variation sequence of fuzzy real numbers, Jour. Intell. Fuzzy Syst., 24 (1), pp. 185-189, (2013).         [ Links ]

15 B. C. Tripathy and S. Debnath, -open sets and -continuous mappings in fuzzy bitopological spaces, Jour. Intell. Fuzzy Syst., 24(3), pp.631-635, (2013).         [ Links ]

16 B. C. Tripathy and G.C. Ray, On Mixed fuzzy topological spaces and countability, Soft Comput., 16 (10), pp. 1691-1695, (2012).         [ Links ]

17 B. C. Tripathy and B. Sarma, On I-convergent double sequences of fuzzy real numbers; Kyungpook Math. J., 52 (2), pp. 189-200, (2012).         [ Links ]

18 S. Sharma, On fuzzy metric space, Southeast Asian Bulletin of Mathematics, 26, pp. 133-145, (2002).         [ Links ]


Binod Chandra Tripathy
Mathematical Science Division;
Institution of Advanced Study in Science and Technology;
Paschim Boragaon,Garchuk;
Guwahati-781035, ASSAM;
e-mail :;


Sudipta Paul
Department of Mathematics,
Gauhati University,
e-mail :


Nanda Ram Das
Department of Mathematics,
Gauhati University,
e-mail :

Received : August 2013. Accepted : September 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons